# SDR P5CA2021030400058

- Difficulty date: March 4, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 81,971 hours, 22,067 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Switch
- Part number: 43367310044007
- Condition: Malfunctioned
- Location: Rt Generator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

RIGHT GENERATOR IDG DRIVE LIGHT INOP. R ENG GENERATOR INOP( TRANSFERRED TO MDDR 143311, CAT B, IAW MEL 24-00-01-01. PLACARD INSTALLED. AIRCRAFT OK FOR SERVICE.  ITEM 2: DEFERRAL MDDR 143310 AND MEL 24-11-01-01-01B TRANSFERRED TO MDDR 143311 IAW MEL 24-00-01.  LP 1229712: REMOVED AND REPLACED RH GEN DRIVE KORRY SW IAW SWPM 20-84-18. OPS CK GOOD. THIS CLEARS MDDR 143311.  )
